# SDR AT0000037

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FOUND AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE AND GEAR WOULD NOT COME UP.  RETURNED TO BMI (BLOOMINGTON-NORMAL).  STEERING IN AIR WOULD TURN.  INSPECTED AIRCRAFT AND FOUND NOSE STRUT FLAT.  SERVICED STRUT IAW DC9 MM 32-30.
